# SDR SWAA2022081240386

- Difficulty date: August 10, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 77,728 hours, 45,959 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: R2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT ESCAPE SLIDE PULL STRAP IS NOT SECURED. / [01] RESECURED AFT RH ESCAPE SLIDE PULL STRAP COVER AS REQUIRED PER SIP.
